# SDR UIEA200700003

- Difficulty date: January 10, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 35,216 hours, 6,986 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 65B156949
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FOUND NR 2 CANOE DAMAGED, PUNCTURED HOLE OUTBOARD SIDE, IN ADDITION FOUND FLAP TRACK ATTACH FITTING DAMAGED.  TRANSFERRED TO DMI NR M07-003 CDL 27-51-02.
